# SDR AALA20072158

- Difficulty date: November 5, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100505201
- Part serial: 0662
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - LEFT NUMBER TWO DOOR EMERGENCY SLIDE HANDLE VELCRO IN POOR CONDITION.  REPLACED EMERGENCY SLIDE AT LEFT NUMBER TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
